Description
Product Description Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg. From the Manufacturer Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.
Medique Products 81913 Medi-First Sinus And Pain Pressure, 500 Tablets, 250 X 2
Current Price
$22.91
Average
$17.36
Min Price
$8.63
Max Price
$24.05
Price dynamics
24%
Description
Product Description Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg. From the Manufacturer Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
